Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 5:59 PM EDT for 5 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana; Hamilton County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 5:59 PM EDT (21:59 UTC)
- Expired
- Mar 15, 2012, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 6:45 PM EDT | HAIL 0.75 | Union, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:28 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS51 KILN 152159
SVRILN
INC029-115-155-KYC015-077-081-117-187-OHC061-152245-
/O.NEW.KILN.SV.W.0022.120315T2159Z-120315T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
GRANT COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
EASTERN OWEN COUNTY IN NORTHERN KENTUCKY...
SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
SOUTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 645 PM EDT.
* AT 556 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARTFORD TO TWIN
BRIDGES TO 27 MILES SOUTH OF NATLEE...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RISING SUN...
AURORA...
LAWRENCEBURG...
GREENDALE...
DRY RIDGE...
WILLIAMSTOWN...
BURLINGTON...
CRITTENDEN...
IN ADDITION...STEELE BOTTOM...NEW COLUMBUS...TWIN BRIDGES...FRENCH...
RABBIT HASH...ELLISTON...US ROUTES 42 AND 127 AT STATE ROUTE 562 AND
LAWRENCEVILLE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 57 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 145 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 6 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3857 8486 3908 8508 3919 8451 3879 8452
3879 8453 3853 8448 3841 8474
TIME...MOT...LOC 2200Z 249DEG 21KT 3899 8490 3862 8473
3808 8450
$$
LATTO1 follow-up statement
283
WWUS51 KILN 152234
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT THU MAR 15 2012
INC029-115-155-KYC077-187-152244-
/O.CAN.KILN.SV.W.0022.000000T0000Z-120315T2245Z/
SWITZERLAND IN-OHIO IN-DEARBORN IN-OWEN KY-GALLATIN KY-
634 PM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR GALLATIN...EASTERN OWEN...
SOUTHERN DEARBORN...OHIO AND SWITZERLAND COUNTIES HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3867 8466 3877 8469 3878 8466 3880 8470
3914 8480 3919 8451 3879 8452 3879 8453
3853 8448 3852 8456
TIME...MOT...LOC 2234Z 249DEG 21KT 3906 8466 3869 8449
3815 8426
$$
KYC015-081-117-OHC061-152245-
/O.CON.KILN.SV.W.0022.000000T0000Z-120315T2245Z/
KENTON KY-BOONE KY-GRANT KY-HAMILTON OH-
634 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN HAMILTON...EASTERN GRANT...BOONE AND KENTON
COUNTIES...
AT 630 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT TO WILLIAMSTOWN
LAKE TO 30 MILES SOUTHEAST OF CORDOVA...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ELSMERE...ERLANGER...INDEPENDENCE...VILLA HILLS...EDGEWOOD...
CRESTVIEW HILLS...CRESCENT SPRINGS...LAKESIDE PARK...PARK HILLS...
LUDLOW...FORT WRIGHT AND FORT MITCHELL.
IN ADDITION...BANK LICK...PINER...RICEDALE...MACK SOUTH...
CONSTANCE...ATWOOD...COVEDALE AND BRIDGETOWN NORTH ARE NEAR THE PATH
OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 151 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 6 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3867 8466 3877 8469 3878 8466 3880 8470
3914 8480 3919 8451 3879 8452 3879 8453
3853 8448 3852 8456
TIME...MOT...LOC 2234Z 249DEG 21KT 3906 8466 3869 8449
3815 8426
$$
LATTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:01 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 15, 4:01 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT THU MAR 15 2012
.SYNOPSIS...
WEAK DISTURBANCES WILL CONTINUE TO COMBINE WITH A MOIST AIRMASS
TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL
THROUGH THE FIRST HALF OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TOMORROW MORNING/...
IN THE WAKE OF EARLIER THUNDERSTORM COMPLEX...TEMPERATURES HAVE
BEGUN TO REBOUND AND SCATTERED THUNDERSTORMS ARE DEVELOPING. THE
MAIN STORY WITH THIS EVENINGS WEATHER HOWEVER IS A DISORGANIZED
AREA OF NUMEROUS THUNDERSTORMS UPSTREAM OF THE FORECAST AREA OVER
ILLINIOS...INDIANA...AND KENTUCKY. THIS ACTIVITY IS MARCHING
EASTWARD...AND IS POISED TO ARRIVE ACROSS THE SOUTHWESTER PORTIONS
OF THE FORECAST AREA BEFORE SUNSET. THUS FAR...THESE STORMS HAVE
BEEN CAPABLE OF PRODUCING LARGE HAIL.
ONCE THIS COMPLEX OF STORMS REACHES THE WESTERN ZONES.,..A GRADUAL
WEAKENING TREND SHOULD COMMENCE...AS WE WILL LOSE DIURNAL
HEATING...AND THE STORMS WILL BE ENTERING AN ATMOSPHERE THAT NEVER
FULLY RECOVERED FROM EARLIER CONVECTION. LARGE HAIL COULD STILL
OCCUR...AND HEAVY RAINFALL IS EXPECTED AS THE CONVECTION MOVES
EASTWARD ACROSS THE AREA. THIS MAY POSE FLASH FLOOD
ISSUES...ESPECIALLY IN LOCATIONS WHERE HEAVY RAINFALL ALREADY FELL
EARLIER TODAY...AND IN THE PREVIOUS WEEK. IN ADDITION...A SECOND
WAVE OF THUNDERSTORMS ASSOCIATED WITH ANOTHER WEAK DISTURBANCE...
IS DEVELOPING ACROSS MISSOURI. MODELS ARE IN AGREEMENT ON BRINGING
SOME OF THIS PRECIPITATION ACROSS THE SAME AREAS AS THE
ANTICIPATED EVENING CONVECTION. OVERNIGHT QPFS COULD RANGE FROM 1
TO 2 INCHES WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. HAVE THEREFORE
ISSUED A FLASH FLOOD WATCH FOR SOME OF OUR ZONES FOR TONIGHT.
WITH SOME UNCERTAINTY OF TIMING FOR THE SECOND ROUND OF STORMS
LATE TONIGHT/EARLY TOMORROW...HAVE KEPT GENERAL LIKELY POPS ACROSS
THE SOUTH AND CHANCE ACROSS THE NORTH.
&&
.SHORT TERM /6 AM TOMORROW AM THROUGH SATURDAY NIGHT/...
DIFFICULT TO TIME DISTURBANCES WILL CONTINUE TO RIDE AROUND THE
PERIPHERY OF AN UPPER LEVEL RIDGE TO OUR SOUTH. THIS WILL CONTINUE
TO PROVIDE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE AREA THROUGH THE WEEKEND. THE RIDGE WILL GRADUALLY
AMPLIFY OVER THE WEEKEND...RESULTING IN THESE WAVES PROVIDING THE
FOCUS OF STORMS FARTHER NORTH IN OUR FORECAST AREA BY SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT LOOKS LIKE SHORT WAVE ENERGY WILL BE RIDING OVER THE TOP OF THE
RIDGE ON SUNDAY. WITH THE MID LEVEL RIDGE TRYING TO BUILD INTO THE
AREA...WOULD THINK THE BEST CHANCE FOR PCPN ASSOCIATED WITH THIS
WOULD BE ACROSS OUR NORTHERN AREAS.
THE RIDGE WILL THEN AMPLIFY ACROSS OUR AREA THROUGH THE FIRST PART
OF THE WEEK IN RESPONSE TO THE TROUGH AXIS PUSHING INTO THE ROCKIES.
THIS SHOULD LEAD TO DRY CONDITIONS MONDAY INTO TUESDAY. WITH RISING
HEIGHTS UNDER THE RIDGE...EXPECT OUR WARMEST TEMPERATURES TO BE
MONDAY INTO TUESDAY. MODELS ARE STILL HAVING A DIFFICULT TIME
RESOLVING THE DEVELOPING CLOSED/CUTOFF LOW BACK ACROSS THE PLAINS
THROUGH MID WEEK. THE 12Z ECMWF SEEMS TO HAVE SLOWED DOWN ITS
EASTWARD PUSH AND IS NOW MORE IN LINE WITH THE GFS. WOULD THINK
SLOWER SEEMS TO BE BETTER GIVEN THE RIDGE IN PLACE ACROSS THE EAST.
WILL THEREFORE KEEP POPS FAIRLY LOW THROUGH THE REMAINDER OF THE
LONG TERM PERIOD AND A CONTINUE WITH THE UNSEASONABLY WARM
TEMPERATURES.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A WEAK UPPER LEVEL RIDGE CURRENTLY OVER THE REGION WILL GRADUALLY
INTENSIFY THROUGH THE TAF PERIOD AND INTO THE WEEKEND. AN UPPER
LEVEL DISTURBANCE CURRENTLY GENERATING A COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER SOUTHERN ILLINOIS WILL RIDE ALONG THE RIDGE AND
TRAVERSE THE OHIO VALLEY LATER THIS EVENING INTO TONIGHT.
THE FIRST WAVE OF CONVECTION HAS CLEARED ALL THE TAF SITES AND THE
REMAINDER OF THIS AFTERNOON SHOULD BE GENERALLY QUIET ACROSS THE
AREA WITH VFR CONDITIONS. WHILE IT REMAINS UNCERTAIN HOW MUCH THE
ATMOSPHERE WILL RECOVER THROUGH THE REMAINDER OF THE AFTERNOON DUE
TO LINGERING WIDESPREAD CIRRUS...THE WARM AND MOIST AIRMASS OVER
THE REGION SHOULD ALLOW FOR ADDITIONAL SHOWERS AND STORMS LATER
TONIGHT AS THE UPPER DISTURBANCE APPROACHES. LATEST MODEL RUNS
OFFER NO CLEAR SIGNALS IN TERMS OF COVERAGE/TIMING/LOCATION
THOUGH...SO ONLY INTRODUCED VCTS WITHIN A FEW HOURS AFTER 00Z.
HOWEVER...IT DOES APPEAR THAT THE SOUTHERN TAF SITES WILL SEE THE
BEST CHANCES FOR PRECIPITATION TONIGHT.
AS THE DISTURBANCE MOVES THROUGH...CEILINGS WILL GRADUALLY DROP
AFTER 00Z. CANNOT RULE OUT SOME MVFR CEILINGS TONIGHT THROUGH
FRIDAY MORNING...AS WELL AS THE POSSIBILITY FOR MORE SHOWERS AND
STORMS ON FRIDAY AS ADDITIONAL WEAK DISTURBANCES MOVE THROUGH.
HOWEVER...KEPT MENTION OUT OF TAFS FOR NOW DUE TO LINGERING
UNCERTAINTY.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THROUGH THIS
WEEKEND.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ073-074-
077>082-088.
KY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...KURZHazardous weather outlook, Mar 15, 4:08 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 408 PM EDT THU MAR 15 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-162015- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 408 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE STORMS. THIS COULD PRODUCE RAPID RISES IN AREA STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 162015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 408 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 15, 4:54 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 E WAPAKONETA 40.57N 84.17W
03/15/2012 M0.88 INCH AUGLAIZE OH EMERGENCY MNGR
&&
BCLocal storm report, Mar 15, 5:09 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL WAYNESFIELD 40.60N 83.97W
03/15/2012 E1.75 INCH AUGLAIZE OH TRAINED SPOTTER
&&
ASLLocal storm report, Mar 15, 5:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL WAYNESFIELD 40.60N 83.97W
03/15/2012 U1.00 INCH AUGLAIZE OH PUBLIC
&&
BCLocal storm report, Mar 15, 5:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL MCCARTYVILLE 40.39N 84.26W
03/15/2012 E1.25 INCH SHELBY OH TRAINED SPOTTER
&&
MYRONPLocal storm report, Mar 15, 5:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL WAPAKONETA 40.57N 84.19W
03/15/2012 E0.75 INCH AUGLAIZE OH TRAINED SPOTTER
&&
ASLLocal storm report, Mar 15, 5:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 1 S FALMOUTH 38.66N 84.33W
03/15/2012 E1.00 INCH PENDLETON KY TRAINED SPOTTER
&&
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:38 AM EDT | Special Weather Statement | ILN | Greenup | 37 min |
| Mar 15, 6:03 AM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| Mar 15, 8:55 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant | 65 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Boone, Kenton | 49 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Bracken, Mason | 54 min |
| Mar 15, 3:51 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 14 hr |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 69 min |
| Mar 15, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 39 min |
| Mar 15, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 45 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Boone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more | 3 hr |
| Mar 15, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 35 min |
| Mar 15, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Pendleton | 45 min |
| Mar 15, 6:06 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Owen | 2 hr |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 36 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Kenton, Mason, Pendleton, Robertson | 3 hr |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 46 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Lewis, Mason | 60 min |
| Mar 15, 9:34 AM EDT | Special Weather Statement | ILN | Fayette, Union | 41 min |
| Mar 15, 4:29 PM EDT | Special Weather Statement | ILN | Ohio | 61 min |
| Mar 15, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 44 min |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Union, Wayne | 51 min |
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:18 AM EDT | Severe Thunderstorm Warning | ILN | Warren | 27 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:18 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 30 min |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 12:17 PM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 34 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.